# SDR DHL2002721516

- Difficulty date: August 7, 2002
- Submitted: September 1, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT WING UPPER FRONT SPAR ATTACH TO L/E WS 140/150 CORROSION UNDERNEATH L/E SKIN.  REMOVED CORROSION FROM FRONT SPAR UPPER CHORD UPPER SURFACE WS 140 TO WS 150.  MAT LOSS BEYOND ALLOWABLE LIMITS.  FABRICATED 2 SPAR CHORD REPAIR ANGLES.  INSTALLED REPAIR PARTS.
